# SDR ASAA2021012733953

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 51,383 hours, 15,197 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Fault Message
- Location: Cowl Anti Valve
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ND "FMC DISAGREE" ON GROUND.  GROUNDED-YES.  PERFORMED B737-800 FIM 34-61 TASK 835.  FOUND MISMATCH BETWEEN FMC NR 2 COWL ANTI VALVE, REF LG PG 60083689.  PERFORMED FMC BITE, PER FIM 34-61 TASK 801.  OPERATIONS NORMAL.
